Discussions that mention lyrica

Back Problems board


Hello to all my back buddies, I wanted to first start this thread with a apology to all of you. You all have been so wonderful to me and responding to my post. I guess latley i have been in a down mood, however i still log on every day, but I have not been able to respond to your threads as much as I want to. I promise i will with in this next week. From what I can read there is so much going on with you all(pepper, shawley, mama, yvette, and others). I still pray for you all all of the time and I have not forgotten you. I pray that what ever things you all are dealing with will somehow work out for you all.

Today I saw the worker comp md, she actually listened to me regarding the 20lb weight in the past 2 weeks from the lyrica I suppose and i suggested the lyrica and she went along with it. Yippee, it is crazy cause she wants me to wean off the lyrica over 10 days and I just stopped cold turkey. I could not take ot any more you know. ANyways I pick up the topamax tommorow and I hope it works with the nerve pain and keeps me from getting any bigger.

She also had the new mri results, I am quite confused but nothing seemed to serious, there whre some changes as far as disk dehydration and mininmal stenosis that was not there before, but i will take it as it comes. I see the surgeon again in 2 weeks and will see what he thinks of the new mri and also I am seeing one outside my network, an excellent surgeon just for a opinion. I figure he would be straight forward with me since he is not part of kaiser.

I have requested copies of everything and also this surgeon cost 250 and thats discounted but i figure it must be worht it for a real opionion.
I am still having pain but the oxycodone has been a blessing i do itch fro it and told md today that i i take benadryl. I was up till 230 last night due to itching.
Over all I am feeling better and I think the antidepressant is helping soemwhat i guess there is so much going on in the personal life. I found out today that i cannot return to my old job because of lifting, bending, etc, so i have to train for something else. I live for direct patient care and this makes me sad that I cannot be there physically for my patients.
Well enough of me ranting and sorry complaining lol, but i do love you guys very much and i will respond to your thread and post soon, please dont think i dont care. Just dealing with life and like you said pepper the Lord never puts more on us than we can bear!!
Rachel
Hi Rachel,
Don't you give it a second thought that you haven't been able to post so much. We all have times when we can't get on for one reason or another. There's never a need to apologize!

You can have some side effects if you stop Lyrica suddenly. If you get headaches, insomnia, nausea, diarrhea, you might want to call your doctor and ask how much to take to wean off. (I assume you don't have a history of seizures. If you have, you could cause more seizures by quitting Lyrica quickly.)

It sounds like you're on a good track to get some help with two opinions coming up in the near future. And hooray that the WC doctor listened to you!

I understand how hard it is to have to give up your career. I'm in the same boat, and I'm grieving that I won't be able to give direct patient care ever again. It was very hard when my doctor just quipped that out, not even realizing how hard it was for me to hear it. I cried most of the way home from that appt!

I hope you get some hopeful options. Please let us know how it goes.

Blessings,
Emily :wave:
[QUOTE=BlueAtlas;2915877]Hi Rachel,
Don't you give it a second thought that you haven't been able to post so much. We all have times when we can't get on for one reason or another. There's never a need to apologize!

You can have some side effects if you stop Lyrica suddenly. If you get headaches, insomnia, nausea, diarrhea, you might want to call your doctor and ask how much to take to wean off. (I assume you don't have a history of seizures. If you have, you could cause more seizures by quitting Lyrica quickly.)

It sounds like you're on a good track to get some help with two opinions coming up in the near future. And hooray that the WC doctor listened to you!

I understand how hard it is to have to give up your career. I'm in the same boat, and I'm grieving that I won't be able to give direct patient care ever again. It was very hard when my doctor just quipped that out, not even realizing how hard it was for me to hear it. I cried most of the way home from that appt!

I hope you get some hopeful options. Please let us know how it goes.

Blessings,
Emily :wave:
Hi blue, are you a nurse also? Wow, if so i guess you totally understand where I am coming from with this. You know nursing is my life i have been at it for 12 years now, but like yvette said god has another plan for us and who knows it might turn out to be better for us. a Are you working at the moment? Thank you so uch for your reply and support.